# SDR AALA202207150373

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737
- Aircraft serial: 30910
- Aircraft time: 37,500 hours, 15,503 cycles
- Engine: Cfmint CFM567B20
- Engine time: 36,438 hours, 15,017 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y, E
- Precautionary procedure: E, B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL360 LEFT ENGINE FAILED INSTANTLY. INDICATIONS SHOWED DECREASING N1 RPM, RISING EXHAUST GAS TEMPERATURE AND SLIGHT VIBRATIONS. SECURED LEFT ENGINE PER QUICK REFERENCE HANDBOOK. DECLARED AN EMERGENCY AND DECLARED AND PERFORMED SINGLE ENGINE LANDING AT CLT. NO FIRE INDICATIONS, EXHAUST GAS TEMPERATURE GOT TO 938 C. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
